Volume 18, Issue 1 (4-1999)                   jame 1999, 18(1): 43-59 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

S. M. T. Fatemi Ghomi, M. Rabbani. A special Class of Stochastic PERT Networks. jame. 1999; 18 (1) :43-59
URL: http://jame.iut.ac.ir/article-1-151-en.html
Abstract:   (2466 Views)
Considering the network structure is one of the new approaches in studying stochastic PERT networks (SPN). In this paper, planar networks are studied as a special class of networks. Two structural reducible mechanisms titled arc contraction and deletion are developed to convert any planar network to a series-parallel network structure. In series-parallel SPN, the completion time distribution function can be calculated only by means of multiplication and convolution operations. For the first time, series-parallel networks are studied on the basis of the structural viewpoint. These networks belong to planar networks class. A key theorem provides capability of application of these mechanisms for non series-parallel planar networks
Keywords: -
Full-Text [PDF 848 kb]   (684 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb